# SDR CKSA97211

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Bs  1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECT, FOUND RT FUSELAGE SKIN MARKED NR 2D AT STA 1740 AT STRINGER 46 HAS WRINKLED SKIN.  REPAIRED SKIN (2024-T3) IAW B747 SRM 53-30-03 FIGURE 48.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 098051.
